Alert archive / Minnesota / Winter Weather Advisories in 2018
Winter Weather Advisory 13, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter weather advisory at Mar 25, 2018, 3:35 PM CDT for 22 counties in Minnesota. It took effect at Mar 25, 2018, 10:00 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2018, 3:35 PM CDT (20:35 UTC)
- In effect from
- Mar 25, 2018, 10:00 PM CDT
- Expired
- Mar 26, 2018, 10:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS Twin Cities, MN
All 22 counties
Benton County, MN, Brown County, MN, Chippewa County, MN, Chisago County, MN, Douglas County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Martin County, MN, Mille Lacs County, MN, Morrison County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Sherburne County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Watonwan County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 100 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
470 WWUS43 KMPX 252035 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 335 PM CDT Sun Mar 25 2018 ...A MIX OF SNOW AND FREEZING RAIN EXPECTED TONIGHT ACROSS WESTERN MINNESOTA... .A Winter Weather Advisory is in effect from 10 pm this evening to noon Monday for areas west of a line from Benson to Willmar and Fairmont. A mixture of snow and freezing rain will develop late this evening and continue through Monday morning before turning to rain. Ice accumulations of a tenth of an inch and snow accumulations up to 2 inches are expected which will create hazardous travel conditions. MNZ054>057-064-065-073-074-082-091-260445- /O.NEW.KMPX.WW.Y.0013.180326T0300Z-180326T1700Z/ Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-Renville- Redwood-Brown-Watonwan-Martin- Including the cities of Madison, Benson, Montevideo, Willmar, Granite Falls, Olivia, Redwood Falls, New Ulm, St James, and Fairmont 335 PM CDT Sun Mar 25 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON CDT MONDAY... * WHAT...Mixed precipitation expected. Total wet snow accumulations of up to two inches and ice accumulations of up to one tenth of an inch are expected. * WHERE...Portions of central, south central, southwest and west central Minnesota. * WHEN...From 10 PM this evening to noon CDT Monday. * ADDITIONAL DETAILS...The ice will result in difficult travel conditions, including during the morning commute on Monday. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ Borghoff/DWE
4 follow-up statements
223 WWUS43 KMPX 260241 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 941 PM CDT Sun Mar 25 2018 ...A MIX OF SNOW AND FREEZING RAIN EXPECTED TONIGHT ACROSS WESTERN MINNESOTA... .A Winter Weather Advisory is in effect until noon Monday for areas west of a line from Benson to Willmar and Fairmont. A mixture of snow and freezing rain will develop late this evening and continue through Monday morning before turning to rain. Ice accumulations of a tenth of an inch and snow accumulations up to 2 inches are expected which will create hazardous travel conditions. MNZ054>057-064-065-073-074-082-091-261045- /O.CON.KMPX.WW.Y.0013.180326T0300Z-180326T1700Z/ Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-Renville- Redwood-Brown-Watonwan-Martin- Including the cities of Madison, Benson, Montevideo, Willmar, Granite Falls, Olivia, Redwood Falls, New Ulm, St James, and Fairmont 941 PM CDT Sun Mar 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY... * WHAT...Mixed precipitation expected. Total wet snow accumulations of up to two inches and ice accumulations of one tenth to two tenths of an inch are expected. * WHERE...Portions of central, south central, southwest and west central Minnesota. * WHEN...Until noon CDT Monday. * ADDITIONAL DETAILS...The ice will result in difficult travel conditions, including during the morning commute on Monday. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$
439 WWUS43 KMPX 260901 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 401 AM CDT Mon Mar 26 2018 ...A wintry mix expected across western Minnesota today... .A Winter Weather Advisory is in effect through the afternoon for areas west of a line from Little Falls to Willmar and Fairmont. A mixture of snow and freezing rain will continue before turning to rain later this afternoon. Ice accumulations of a tenth of an inch and snow accumulations up to 2 inches are expected which will create difficult travel conditions. MNZ041>043-047>049-261715- /O.EXB.KMPX.WW.Y.0013.000000T0000Z-180327T0000Z/ Douglas-Todd-Morrison-Stevens-Pope-Stearns- Including the cities of Alexandria, Long Prairie, Little Falls, Morris, Glenwood, and St Cloud 401 AM CDT Mon Mar 26 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Mixed precipitation. Additional snow accumulations of 1 to 3 inches and ice accumulations of around one tenth are expected. * WHERE...Portions of central and west central Minnesota. * WHEN...Until 7 PM CDT this evening. * ADDITIONAL DETAILS...The ice will result in difficult travel conditions, including during the morning commute. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow and freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ MNZ054>057-064-065-073-074-082-091-261715- /O.EXT.KMPX.WW.Y.0013.000000T0000Z-180326T2000Z/ Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-Renville- Redwood-Brown-Watonwan-Martin- Including the cities of Madison, Benson, Montevideo, Willmar, Granite Falls, Olivia, Redwood Falls, New Ulm, St James, and Fairmont 401 AM CDT Mon Mar 26 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WHAT...Mixed precipitation. Additional wet snow accumulations of up to two inches and ice accumulations of up to one tenth of an inch are expected. * WHERE...Portions of central, south central, southwest and west central Minnesota. * WHEN...Until 3 PM CDT this afternoon. * ADDITIONAL DETAILS...The ice will result in difficult travel conditions, including during the morning commute. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow and freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ jrb
970 WWUS43 KMPX 261639 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 1139 AM CDT Mon Mar 26 2018 ...A wintry mix expected across western Minnesota today... .A Winter Weather Advisory is in effect for Southwestern and Central MN. A mixture of snow and freezing rain will continue through the early afternoon in Southwestern MN and evening in East Central MN. Ice accumulations of up to a tenth of an inch are possible Southwestern MN. Snow accumulations up to 2 inches are expected in Southwestern MN and up to 4 inches are possible in Central MN. Difficult travel conditions are likely. MNZ044-045-052-053-270045- /O.EXB.KMPX.WW.Y.0013.000000T0000Z-180327T0300Z/ Mille Lacs-Kanabec-Isanti-Chisago- Including the cities of Princeton, Mora, Cambridge, and Center City 1139 AM CDT Mon Mar 26 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Mixed precipitation. Additional wet snow accumulations of up to two to four inches and ice accumulations of a light glaze are expected. * WHERE...Mille Lacs, Kanabec, Isanti and Chisago Counties. * WHEN...Until 10 PM CDT this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ MNZ050-051-270000- /O.EXA.KMPX.WW.Y.0013.000000T0000Z-180327T0000Z/ Benton-Sherburne- Including the cities of Foley and Elk River 1139 AM CDT Mon Mar 26 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Mixed precipitation. Additional wet snow accumulations of up to two inches and ice accumulations of are expected. * WHERE...Benton and Sherburne Counties. * WHEN...Until 7 PM CDT this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ MNZ054>057-064-065-073-074-082-091-262100- /O.EXT.KMPX.WW.Y.0013.000000T0000Z-180326T2100Z/ Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-Renville- Redwood-Brown-Watonwan-Martin- Including the cities of Madison, Benson, Montevideo, Willmar, Granite Falls, Olivia, Redwood Falls, New Ulm, St James, and Fairmont 1139 AM CDT Mon Mar 26 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Mixed precipitation. Additional wet snow accumulations of up to two inches and ice accumulations of up to one tenth of an inch are expected. * WHERE...Portions of central, south central, southwest and west central Minnesota. * WHEN...Until 4 PM CDT this afternoon. * ADDITIONAL DETAILS...The ice will result in difficult travel conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ MNZ041>043-047>049-270000- /O.CON.KMPX.WW.Y.0013.000000T0000Z-180327T0000Z/ Douglas-Todd-Morrison-Stevens-Pope-Stearns- Including the cities of Alexandria, Long Prairie, Little Falls, Morris, Glenwood, and St Cloud 1139 AM CDT Mon Mar 26 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Mixed precipitation. Additional snow accumulations of 2 to 4 inches and ice accumulations of a light glaze are expected. * WHERE...Portions of central and west central Minnesota. * WHEN...Until 7 PM CDT this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$
302 WWUS43 KMPX 262103 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 403 PM CDT Mon Mar 26 2018 ...A wintry mix expected across western Minnesota today... .A Winter Weather Advisory remains in effect for central Minnesota into the evening. A mixture of snow...sleet and freezing rain will continue through the early evening across central Minnesota. Snow accumulations up to 2 to 4 inches are expected through about 8 PM mainly along and north of I94. The heaviest accumulations should occur north of St Cloud across Morrison and Mille Lacs Co. Difficult travel conditions are likely. MNZ054>057-064-065-073-074-082-091-262215- /O.EXP.KMPX.WW.Y.0013.000000T0000Z-180326T2100Z/ Lac Qui Parle-Swift-Chippewa-Kandiyohi-Yellow Medicine-Renville- Redwood-Brown-Watonwan-Martin- Including the cities of Madison, Benson, Montevideo, Willmar, Granite Falls, Olivia, Redwood Falls, New Ulm, St James, and Fairmont 403 PM CDT Mon Mar 26 2018 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... Any significant accumulation of mixed precipitation is exiting the region. $$ MNZ041>043-047>051-270000- /O.CON.KMPX.WW.Y.0013.000000T0000Z-180327T0000Z/ Douglas-Todd-Morrison-Stevens-Pope-Stearns-Benton-Sherburne- Including the cities of Alexandria, Long Prairie, Little Falls, Morris, Glenwood, St Cloud, Foley, and Elk River 403 PM CDT Mon Mar 26 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Mixed precipitation. Additional snow accumulations of 1 to 3 inches and ice accumulations of a light glaze are expected. * WHERE...Portions of central and west central Minnesota. * WHEN...Until 7 PM CDT this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions, including during the evening commute. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ MNZ044-045-052-053-270300- /O.CON.KMPX.WW.Y.0013.000000T0000Z-180327T0300Z/ Mille Lacs-Kanabec-Isanti-Chisago- Including the cities of Princeton, Mora, Cambridge, and Center City 403 PM CDT Mon Mar 26 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Mixed precipitation. Additional snow accumulations of 1 to 3 inches and ice accumulations of a light glaze are expected. * WHERE...Mille Lacs, Kanabec, Isanti and Chisago Counties. * WHEN...Until 10 PM CDT this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions, including during the evening commute. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Mar 25, 12:24 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Mar 25, 12:24 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 1224 PM CDT Sun Mar 25 2018 .SHORT TERM...(Today and tonight) Issued at 444 AM CDT Sun Mar 25 2018 Southwest mid level flow becomes prevalent today ahead of an amplifying western CONUS trough. Warm air/moisture advection ensue tonight, particularly after midnight over central and southern MN. Bufkit sounding analysis still indicates a potential for freezing rain given a warm nose aloft. There is still uncertainty however, given progged surface temps will be right around freezing. Will hold off on any headlines due to low confidence at this point. .LONG TERM...(Monday through Saturday) Issued at 444 AM CDT Sun Mar 25 2018 Even higher precipitation chances arrive on Monday as a healthy pocket of forcing settles in across the area attendant with an almost coupled upper level jet structure. the northwestern part of the forecast area (generally along and north of a Morris to Lake Mille Lacs line) looks to have the potential to pick up 1-3 inches of snow, while freezing rain could still be a threat east and south of that line during the morning. Currently have 0.05" - .10" of ice accumulation in the grids bound to the east by I-35 and to the north by I-94. These amounts could be dramatically lower if temps are off by even 1-2 degrees. Will therefore need to continue monitoring temperature trends before issuing an advisory. Tuesday and Wednesday highs moderate into the mid/upper 40s, except possibly along the MN River valley with the fresh snowpack. Precipitation chances increase Friday into the weekend as northern stream energy sags into the north central CONUS. This will also bring colder temperatures, with highs likely to be in the 30s next weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1230 PM CDT Sun Mar 25 2018 MVFR cigs remain over far western area and will gradually spread into central MN through 06z. Some IFR conditions to develop into KAXN/KRWF after that into Tue morning. Expect some -sn to move into the northwest area/KAXN this evening with -FZRASN moving into the southwest affecting KRWF and eventually KMKT and into KMSP after 08z. Still a question on P-Type into the northern area, though it looks more like plain snow. Will continue mix of prob30 for these possibilities for now. It does look like just rain for all but the far northern area for Monday afternoon. KMSP... Should see VFR conditions with mix of mid/high level clouds this afternoon. Still looks like the trend for clouds will lowering overnight with MVFR conditions expected by Monday morning with a wintry mix possible. Held onto the snow/ice pellets for now, but could see some rain/freezing rain in that 08z-12z period as well. Rain looks likely into Monday afternoon with MVFR expected. /OUTLOOK FOR KMSP/ TUE Nite...MVFR/-RA. Wind NW 10 kts. WED...VFR with slight CHC rain. Wind SW 10G20 kts. THU...VFR. Wind NW at 10G20 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && SHORT TERM...LS LONG TERM...LS AVIATION...DWE
Hazardous weather outlook, Mar 25, 12:25 PM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1225 PM CDT Sun Mar 25 2018 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 261730- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1225 PM CDT Sun Mar 25 2018 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This Afternoon and Tonight A wintry mix of precipitation, including rain, snow and possibly light freezing rain will develop over far west central Minnesota this evening, and gradually spread eastward across central Minnesota tonight. Light snow and ice accumulations will be possible west of Interstate 35. .DAYS TWO THROUGH SEVEN...Monday through Saturday The wintry mix of precipitation will continue Monday morning. Any freezing rain is expected to change over to rain by Monday afternoon. Light ice accumulations west of the Interstate 35 corridor could cause untreated roads and pavement to become slick. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed.
In the hours before
Local storm report, Mar 25, 10:31 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1031 AM CDT SUN MAR 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW VESTA 44.51N 95.41W
03/24/2018 M9.0 INCH REDWOOD MN CO-OP OBSERVER
CO-OP OBSERVER STATION VESM5, VESTA.
0600 PM SNOW MILAN 1NW 45.12N 95.93W
03/24/2018 M3.0 INCH CHIPPEWA MN CO-OP OBSERVER
CO-OP OBSERVER STATION MIAM5, MILAN 1NW.
0606 AM SNOW NEW ULM 3SE 44.29N 94.41W
03/25/2018 M2.2 INCH NICOLLET MN CO-OP OBSERVER
CO-OP OBSERVER STATION NUMM5, NEW ULM 3SE.
0700 AM SNOW WINNEBAGO 43.77N 94.19W
03/25/2018 M6.0 INCH FARIBAULT MN CO-OP OBSERVER
CO-OP OBSERVER STATION WNNM5, WINNEBAGO.
0700 AM SNOW BRICELYN 43.55N 93.85W
03/25/2018 M2.6 INCH FARIBAULT MN CO-OP OBSERVER
CO-OP OBSERVER STATION BRCM5, BRICELYN.
0800 AM SNOW BLUE EARTH 1S 43.62N 94.09W
03/25/2018 M1.5 INCH FARIBAULT MN CO-OP OBSERVER
CO-OP OBSERVER STATION BTHM5, BLUE EARTH 1S.
0700 AM SNOW DAWSON 44.93N 96.05W
03/25/2018 M1.0 INCH LAC QUI PARLE MN CO-OP OBSERVER
CO-OP OBSERVER STATION DWSM5, DAWSON.
&&Local storm report, Mar 25, 2:02 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
202 PM CDT SUN MAR 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW MONTEVIDEO 44.95N 95.72W
03/25/2018 M6.5 INCH CHIPPEWA MN COCORAHS
COCORAHS STATION MN-CP-1, MONTEVIDEO.
0800 AM SNOW BLUE EARTH 1S 43.62N 94.09W
03/25/2018 M9.9 INCH FARIBAULT MN CO-OP OBSERVER
CO-OP OBSERVER STATION BTHM5, BLUE EARTH 1S.
0700 AM SNOW SPRINGFIELD 1NW 44.26N 94.99W
03/25/2018 M8.5 INCH BROWN MN COCORAHS
COCORAHS STATION MN-BW-1, SPRINGFIELD 1NW.
0700 AM SNOW MONTEVIDEO 1SW 44.93N 95.75W
03/25/2018 M5.0 INCH LAC QUI PARLE MN CO-OP OBSERVER
CO-OP OBSERVER STATION MVDM5, MONTEVIDEO
1SW.
0700 AM SNOW ELLENDALE 43.87N 93.30W
03/25/2018 M4.2 INCH STEELE MN COCORAHS
COCORAHS STATION MN-SE-3, ELLENDALE.
0700 AM SNOW WINNEBAGO 43.77N 94.19W
03/25/2018 M12.0 INCH FARIBAULT MN CO-OP OBSERVER
CO-OP OBSERVER STATION WNNM5, WINNEBAGO.
0700 AM SNOW BLUE EARTH 43.64N 94.09W
03/25/2018 M11.0 INCH FARIBAULT MN COCORAHS
COCORAHS STATION MN-FT-5, BLUE EARTH.
0700 AM SNOW BRICELYN 43.55N 93.85W
03/25/2018 M10.1 INCH FARIBAULT MN CO-OP OBSERVER
CO-OP OBSERVER STATION BRCM5, BRICELYN.
0606 AM SNOW NEW ULM 3SE 44.29N 94.41W
03/25/2018 M6.7 INCH NICOLLET MN CO-OP OBSERVER
CO-OP OBSERVER STATION NUMM5, NEW ULM 3SE.
0730 AM SNOW SVEADAHL 5NNW 44.15N 94.79W
03/25/2018 M9.7 INCH BROWN MN COCORAHS
COCORAHS STATION MN-BW-8, SVEADAHL 5NNW.
&&Nearby
Winter Weather Advisories in Minnesota, 2018Every winter weather advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.